Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 95296, 9 pages
http://dx.doi.org/10.1155/DDNS/2006/95296

Hopf bifurcation in a delayed model for tumor-immune system competition with negative immune response

Département de Mathématiques et Informatique, Faculté des Sciences, Université Chouaib Doukkali, BP 20, El Jadida 2400, Morocco

Received 26 August 2005; Accepted 28 November 2005

Copyright © 2006 Radouane Yafia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Radouane Yafia, “Hopf bifurcation in a delayed model for tumor-immune system competition with negative immune response,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 95296, 9 pages, 2006. doi:10.1155/DDNS/2006/95296